BibTeX record journals/mscs/LuqueTT07

download as .bib file

@article{DBLP:journals/mscs/LuqueTT07,
  author    = {Jean{-}Gabriel Luque and
               Jean{-}Yves Thibon and
               Fr{\'{e}}d{\'{e}}ric Toumazet},
  title     = {Unitary invariants of qubit systems},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {17},
  number    = {6},
  pages     = {1133--1151},
  year      = {2007},
  url       = {http://dx.doi.org/10.1017/S0960129507006330},
  doi       = {10.1017/S0960129507006330},
  timestamp = {Thu, 19 Jun 2008 08:56:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mscs/LuqueTT07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}